African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 249

Full Length Research Paper

Applications of Cauchy-Schwarz inequalities in the mapping structure of linear operator

T. Panigrahi
  • T. Panigrahi
  • Department of Mathematics, School of Applied Sciences, KIIT University, Bhubaneswar-751024, Odisha, India.
  • Google Scholar
R. El-Ashwah
  • R. El-Ashwah
  • Department of Mathematics, Faculty of Science, Damietta University, New Damietta 34517, Egypt.
  • Google Scholar


  •  Received: 06 November 2016
  •  Accepted: 22 February 2017
  •  Published: 30 June 2018

References

Aouf MK, Mostafa AO, Zayed HM (2016). Some constraints of hypergeometric functions to belong to certain subclasses of analytic functions. Journal of the Egyptian Mathematical Society 24:361-366.
Crossref

 

Bansal D (2011). Fekete-Szeg problem for a new class of analytic functions. International Journal of Mathematics and Mathematical Sciences Art ID 143096.
Crossref

 

Bansal D (2013). Sufficient conditions for hypergeometric functions to be in a certain class of holomorphic functions. Tamsui Oxford Journal of Information and Mathematical Sciences 29(2):257-266.

 

de Branges L (1985). A proof of the Bieberbach conjecture. Acta Mathematica 154(1-2):137-152.
Crossref

 

Caplinger TR, Causey WM (1973). A class of univalent functions. Proceedings of the American Mathematical Society 39:357-361.
Crossref

 

Carlson BC, Shaffer DB (1984). Starlike and prestarlike hypergeometric functions. SIAM Journal on Mathematical Analysis 15:737-745.
Crossref

 

Cho NE, Woo SY, Owa S (2002). Uniform convexity properties for hypergeometric functions. Fractional Calculus and Applied Analysis 5(3):303-313.

 

Dixit KK, Pal SK (1995). On a class of univalent functions related to complex order. Indian Journal of Pure and Applied Mathematics 26(9):889-896.

 

Goodman AW (1957). Univalent functions and non-analytic curves. Proceedings of the American Mathematical Society 8:598-601.
Crossref

 

Goodman AW (1991a). On uniformly convex functions. Annales Polonici Mathematici 56:87-92.
Crossref

 

Goodman AW (1991b). On uniformly starlike functions. Journal of Mathematical Analysis and Applications 155:364-370.
Crossref

 

Yu E (1978). Hohlov, Operators and operations in the class of univalent functions (in Russian), Izv.Vyss. Ucebn.Zave. Matematika 10:83-89.

 

Kanas S, Wisniowska A (1999). Conic regions and -uniform convexity. Journal of Computational and Applied Mathematics 105(1-2):327-336.
Crossref

 

Kanas S, Wisniowska A (2000). Conic domains and starlike functions. Revue Roumaine des Mathematiques Pures et Appliquees 45(4):647-657.

 

Kim JA, Shon KH (2003). Mapping properties for convolutions invovling hypergeometric functions. International Journal of Mathematics and Mathematical Sciences 17:1083-1091.
Crossref

 

Mishra AK, Panigrahi T (2011). Class-mapping properties of the Hohlov operator. Bulletin of the Korean Mathematical Society 48(1):51-65.
Crossref

 

Mostafa AO (2009). A study on starlike and convex properties for hypergeometric functions. Journal of Inequalities in Pure and Applied Mathematics 10(3).

 

Owa S, Srivastava HM (1987). Univalent and starlike generalized hypergeometric functions. Canadian Journal of Mathematics 39:1057-1077.
Crossref

 

Padmanabhan KS (1979). On a certain class of functions whose derivatives have a positive real part in the unit disc. Annales Polonici Mathematici 23:73-81.
Crossref

 

Panigrahi T, El-Ashwah R (Unpublished). Mapping properties of certain linear operator associated with hypergeometric functions. Boletim da Sociedade Paranaense de Matemática (Unpublished).

 

Ponnusamy S, Rønning F (1998). Starlikeness properties for convolutions involving hypergeometric series. Annales Universitatis Mariae Curie-Sklodowska. Section A 52:141-155.

 

Ponnusamy S, Viorinen M (2001). Univalence and convexity properties for Gaussian hypergeometric functions. Rocky Mountain Journal of Mathematics 31:327-353.
Crossref

 

Robertson MS (1936). On the theory of univalent functions. Annals of Mathematics 37:374-408.
Crossref

 

Sharma AK, Porwal S, Dixit KK (2013). Class mapping properties of convolutions involving certain univalent functions associated with hypergeometric functions. Electronic Journal of Mathematical Analysis and Applications 1(2):326-333.

 

Silverman H (1975). Univalent functions with negative coefficients. Proceedings of the American Mathematical Society 51(1):109-116.
Crossref

 

Sivasubramanian S, Rosy T, Muthunagai K (2011). Certain sufficient conditions for a subclass of analytic functions involving Hohlov operator. Computers & Mathematics with Applications 62:4479-4485.
Crossref

 

Swaminathan A (2010). Sufficient conditions for hypergeometric functions to be in a certain class of analytic functions. Computers & Mathematics with Applications 59:1578-1583.
Crossref

 

Tang H, Deng GT (2014). Subordination and superordination preserving properties for a family of integral operators involving the Noor integral operator. Journal of the Egyptian Mathematical Society 22(3):352-361.
Crossref

 

Whitteaker ET, Watson GN (1927). A Course of Modern Analysis: An Introduction to the General Theory of Infinite Processes and Analytic Functions: With an Account of the Principal Transcendental Functions, 4th Edn., Cambridge University Press, Cambridge.

 

Sudharsan TV, Thulasiram T, Suchitra K, Kamali M (2014). Inclusion relations for a certain subclass of analytic functions based on the Dziok-srivastava operator. Journal of Fractional Calculus and Applications 5(2):145-154.

 

Sivasubramanian S, Rosy T, Muthunagai K (2013). Certain sufficient conditions for a subclass of analytic functions associated with Hohlov operator. Matematicki Vesnik 65(3):373-382.